J Clin Neurol.  2007 Sep;3(3):154-157. 10.3988/jcn.2007.3.3.154.

A Case of Propofol-Induced Delayed-Onset Refractory Myoclonic Seizures

Affiliations
  • 1Department of Neurology, College of Medicine, Dong-A University, Busan, Korea. shkim1@dau.ac.kr

Abstract

Propofol, a GABA-mediated inhibitor of excitatory neurotransmitter, is a popular intravenous agent for general anesthesia and sedation. Its side effects reportedly include opisthotonus, seizures, and myoclonus, and are usually manageable. We present a patient who developed propofol-induced delayed-onset refractory myoclonic seizures that resisted antiepileptic drugs.

Keyword

Propofol; Myoclonic seizure; Status epilepticus
Full Text Links
  • JCN
Actions
Cited
CITED
export Copy
Close
Share
  • Twitter
  • Facebook
Similar articles
Copyright © 2021 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr